# SDR UALA2012071603828

- Difficulty date: July 14, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 62,775 hours, 22,827 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED, ALIGNMENT FAULT DISPLAYED ON UPPER ECAM SCREEN F-CTL.  TROUBLESHOT REF MT AND TSM TASK.  RT APPU WAS OUT OF TOLERANCE.  REPLACED RT APPU PER MM.  RAN FLAPS WITH NO FAULTS.
